MAUDE Adverse Event Report: ENDOLOGIX OVATION IX; ILIAC LIMB

ENDOLOGIX OVATION IX; ILIAC LIMB
Model Number 290-0077-35-01
Medical Device Problem Codes Loss of or Failure to Bond (1068); Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially treated with ovation ix.Approximately one month post index procedure a type ib endoleak was detected.On (b)(6) 2018, the physician elected coiled the internal iliac and extended into the external with an ovation limb to successfully resolve the endoleak.As of this report, no additional patient sequelae have been reported.
 
Additional Manufacturer Narrative
At the completion of the investigation, the reported type ib endoleak is confirmed.Device, user, procedure or anatomy relatedness of this complaint could not be determined.Procedure related harms for this complaint could not be determined.The final patient status was not reported.Devices remain implanted in the patient and were not returned, no evaluation completed.The review of manufacturing lot confirmed all devices met specifications prior to release.This complaint is not capa eligible at this time.These types of events will be monitored and trended as part of the quality system.
 
Additional Manufacturer Narrative

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7793114
Report Number3008011247-2018-00176
Device Sequence Number1536193
Product Code MIH
UDI-Device IdentifierM701TVIL1428160J1
UDI-Public+M701TVIL1428160J1/$$3200731FS07261713T
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model Number290-0077-35-01
Device Catalogue NumberTV-IL1428160-J
Device Lot NumberFS072617-13
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/17/2018
Supplement Date Received by Manufacturer09/12/2018
Initial Report FDA Received Date08/17/2018
Supplement Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION LIMB-LOT: FS050117-47; OVATION MAIN BODY-LOT: FS030118-40; OVATION LIMB-LOT: FS050117-47; OVATION MAIN BODY-LOT: FS030118-40
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR